MAUDE Adverse Event Report: INMODE LTD. InMode RF system (brand name Ignite RF) with Quantum handpiece; GEI

INMODE LTD. InMode RF system (brand name Ignite RF) with Quantum handpiece; GEI
Model Number AG613237A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Full thickness (Third Degree) Burn (2696); Peripheral Nervous Injury (4414)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted following patient's report to fda.The patient, however, refused to provide contact details of the treatment provider.Inmode, therefore, could not conduct a thorough investigation of the complaint at this point.If additional information reaches us, a supplementary report will be submitted.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
A 69 year old female patient complained to fda about sustaining third degree burns on her submentum and neurapraxia of the marginal mandibular branch of the facial nerve, 1 month following treatment with quantum rf.
 
Event or Problem Description
 
Additional Manufacturer Narrative
25-aug-2026: a supplementary report is being submitted with investigation conclusions.This case has been identified as a duplicate of another inmode's report (ref number: 3010511300-2026-01128), reported by the treatment provider (pa).Therefore, complaint 3010511300-2026-01128 was canceled in inmode's system and investigation conclusions are submitted as part of this follow-up report.The information provided by the pa matches the one provided by the patient, but without mentioning the neurapraxia (only the burns).The pa declined retraining and confirmed that the device works fine with no issues.The photos provided by the patient show two long full thickness burns spread over the submentum of ~4cm and 6 cm in length.On the photo of 11 days post tx the burns have a dry necrotic slough.According to the pa, patient was treated with silvadene, bacitracin, and doxycycline prophylactically.After that, the patient did not come for additional checkups.Treatment settings provided by the pa over the phone indicate an excessive energy delivery (excessive pulsing).The pa himself also acknowledged over the phone that such number of pulses exceeded the recommended protocol.Based on this information collectively, the root cause is attributed to a user error that most probably let to the reported thermal damage.The alleged neurapraxia was not mentioned by the pa in the phone call.However, based on our previous experience, such adverse event is caused by working too close to the facial nerve branches, contradictory to the ifu.Excessive pulsing on high energy was probably also a contributing factor.

Brand Name
InMode RF system (brand name Ignite RF) with Quantum handpiece
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key25133270
Report Number3010511300-2026-01095
Device Sequence Number8634747
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date05/10/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight112 LB
Patient RaceWhite